Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hankel forms, Toeplitz forms and meromorphic functions


Author: Douglas N. Clark
Journal: Trans. Amer. Math. Soc. 134 (1968), 109-116
MSC: Primary 42.10; Secondary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0231113-1
MathSciNet review: 0231113
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.10, 30.00

Retrieve articles in all journals with MSC: 42.10, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0231113-1
Article copyright: © Copyright 1968 American Mathematical Society